Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from COPD, depression, adrenalin insufficiency, on medicines, have lost taste of foods. Remedy for restoring taste?

I am 75 yrs old, suffer from COPD , depression and adrelin insufficiency. Have been on prednisone , 20 mg per day for more than 6 months.(am reducing prednisone @ 1mg per month). for last 4 to 5 weeks have lost taste of foods. its difficult to eat adequately, which aggrevates my other health problems due lack of nurishment and weakness. is there a remedy for restoring tongue-taste, atleast partially?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Loss of taste to food can be because of depression, many medications particularly prednisolone that you are receiving etc

You may try : adequate treatment of depression adequately, wait till prednisolone is over, can take sips of soda in between your food bolus that may activate your taste buds.

But consulting your doctor all these issues and take a decision regarding prednisolone, particularly.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor